Previous |  Up |  Next


Title: Statistical problems in Hilbert spaces. Application to filtering theory (English)
Title: Statistické problémy v Hilbertových prostorech. Aplikace na teorii filtrace (Czech)
Author: Bensoussan, Alain
Language: English
Journal: Kybernetika
ISSN: 0023-5954
Volume: 6
Issue: 4
Year: 1970
Pages: (270)-279
Summary lang: Czech
Category: math
MSC: 94.10
idZBL: Zbl 0198.23202
idMR: MR0281529
Date available: 2009-09-24T16:11:12Z
Last updated: 2012-06-04
Stable URL:
Reference: [1] A. Bensoussan: Filtre de Wiener et Filtre de Kalman Bucy pour les équations aux dérivées partielles.I. R. I. A. report, to appear.
Reference: [2] R. E. Kalman R. S. Bucy: New results in linear filtering and prediction theory.Journal of Basic Engineering (1961), 95-107. MR 0234760


Files Size Format View
Kybernetika_06-1970-4_2.pdf 600.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo